Web of Science: 4 citas, Scopus: 4 citas, Google Scholar: citas
Piecewise linear differential systems without equilibria produce limit cycles?
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)

Fecha: 2017
Resumen: In this article we study the planar piecewise differential systems formed by two linear differential systems separated by a straight line, such that both linear differential have no equilibria, neither real nor virtual.
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Agraïments: The first author is partially supported by a CAPES grant 88881. 030454/2013-01 do Programa CSF-PVE. The second author is partially supported by FAPESP under grant number 2012/18780-0
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Continuous piecewise linear differential system ; Discontinuous piecewise differential systems ; Limit cycles
Publicado en: Nonlinear Dynamics, Vol. 88 (2017) , p. 157-164, ISSN 0924-090X (print)

DOI: 10.1007/s11071-016-3236-9


preprint
13 p, 346.6 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-11-28, última modificación el 2019-02-07



   Favorit i Compartir